# SDR RAIA0010040

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 17,029 hours, 19,505 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: ACE0002
- Condition: Failed
- Location: Auto Feather Sys
- Part time: 17,029 hours, 19,505 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7117-PIA- ATPCS (AUTO FEATHER TEST) IS CAUSING LOW PITCH INDICATION.  MAINTENANCE INSPECTED AND DEFERRED ATPCS PER MEL.  MAINTENANCE REPLACED ATPCS TEST SWITCH.
